# SDR GTIA011107

- Difficulty date: August 29, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLOOR SUPPORT CORRODED, FS 1338, APPROX BL 45R TOP OF SUPPORT, RIGHT AFT LAVATORY AREA.  REMOVED CORROSION IAW MD80 SRM 51-10-3, FLOOR SUPPORT REPLACEMENT WILL BE ACCOMPLISHED ON N/R CARD.  (M)
